Steroid injection

Hi all, As most of you know I had a steroid injection in my knee on Monday, I have been able to put weight on it and walk around without crutches, but after doing a shop around the supermarket on Friday I had to resort back to the crutches again. The pain feels deep in the knee and is sensitive to the slightest touch, it aches and burns and I get shooting pains on occasions which make me jump with pain. The Rheumy said he thinks it is my active sarcoidosis that is causing this. Does any of this sound like RA ? I have also started getting cold sweats at night, not sure if this is relevant to anything that is going on or not.

Any thoughts would be appreciated.

Jan

3 Replies

oldestnewest
  • Sounds like you just overdid it a bit. I know steroids in any form make me feel really good, and I almost always end up pushing myself that bit too far at first and ending up sore again. I just have to keep telling myself that steroids aren't a total miracle and there is a limit to how much they can do, so if I want to be pain free on them, I have to pace myself a bit and not put too much stress on my body. I haven't a clue what sarcoidosis does though, so I cant answer that bit of the question.

  • Sarcoidosis is multisystem disorder abnormal formation of masses or nodules says Web. MD

  • Thanks Earhwich, I probably have over done it, thought i could do more than I can. Will pace better and hope this helps.

    Jan

You may also like...